# SDR SWAA2014031826190

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: 69767451
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUT STRIPS CRACKED BETWEEN WBL 191.0 TO WBL 183.4, BETWEEN STRINGER 11L TO STRINGER 12L.  R & R NUT STRIPS IAW SRM & DWG.
